Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: vaginal discharge
Mar 8, 2013

Hi I asked a question about discharge before and you answered that it could be just from getting older, bc, and to ask my obgyn. can It stIll happen sInce Im not on bc? I just had a pap recently and everything was Normal. I'm not on birth control, so you are saying it could just be normal? I always have it after my period is over, like maybe two days or so. Just curious since you said ask my obgyn. But like I said, my pap was normal. Thanks again.

Response from Ms. Southall

Hi Yes it could be normal. I would see how things end with your next cycle and you notice the same type of symptoms I would follow up with your OBGYN.

Be well, Shannon



Previous
Is this possible mode of transmission
Next
Hiv effects on blood pressure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement